brain-icon
Eppilepsy & Tinnitus
On 4th April 2015 I ot an Epilepsy attack in morning around 5 A.M. My wife told me that whole body got folded and after Epilepsy I was feeling vomiting issues. After 5 days I realized that some sound is coming from my mid or Ear I do not know but it is coming continuously. Till then I have contacted many Neuro /ENT ..Some one says its Tinnitus and I have started medicine. Epilepsy : Encorate Chrono 500MG two times (Regularly).. For Tinnitus : Bilovas and Rejunax cd. Some of my friends have told that you are not taking correct medicine for Epilepsy so you are hearing this sound as an side effect. I am not sure because all 3 Neuro doctors have prescribed me same medicine for Epilepsy. Kindly suggest me that if this can be the case or not. I am really confused and getting depressed / anxiety issues now.
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ravindranath Kapu
Neurosurgeon 4 yrs exp Rajahmundry

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi. Sorry to hear that, tinnitus could be because of ur seizure attack.. it's not any serious issue. Many did get it after seizures. Just continue the medications ur physician has prescribed.. Forget abt tinnitus ..it will forget u
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.